# SDR MALA954704

- Difficulty date: November 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N433MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC714
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IN MSP, MAINTENANCE PERSONNEL FOUND A CRACK IN THE LOWER AFT CORNER OF THE PASSENGER DOOR FRAME.  THEY REPLACED THE LOWER AFT PASSENGER DOOR FRAME CORNER, P/N 27-24044-010, IAW SRM 54-40-01 AND 02.  (M)
